Sufficient conditions for the center for a two-dimensional autonomous system whose right-hand sides are polynomials of the third degree
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1636-1637
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a21,
author = {V. G. Compel},
title = {Sufficient conditions for the center for a two-dimensional autonomous system whose right-hand sides are polynomials of the third degree},
journal = {Differencialʹnye uravneni\^a},
pages = {1636--1637},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a21/}
}
TY - JOUR AU - V. G. Compel TI - Sufficient conditions for the center for a two-dimensional autonomous system whose right-hand sides are polynomials of the third degree JO - Differencialʹnye uravneniâ PY - 1988 SP - 1636 EP - 1637 VL - 24 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_9_a21/ LA - ru ID - DE_1988_24_9_a21 ER -
%0 Journal Article %A V. G. Compel %T Sufficient conditions for the center for a two-dimensional autonomous system whose right-hand sides are polynomials of the third degree %J Differencialʹnye uravneniâ %D 1988 %P 1636-1637 %V 24 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1988_24_9_a21/ %G ru %F DE_1988_24_9_a21
V. G. Compel. Sufficient conditions for the center for a two-dimensional autonomous system whose right-hand sides are polynomials of the third degree. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1636-1637. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a21/